Have Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
do you know which enzym deficiency you have?
My concerns are detailed in my question
what reactions you are experiencing?
vertigo and nausea when I take my wellbutrin. Started out with 100mg increaqsed to 150, eas still experiencing depression symptoms so increases to 300mg.... backed down when symtoms appeared but still dizzy and nauseated. Was on prozac since 1990 with good results but experienced severe cerebral edema when started on Gleevec. I am a CRNA so I understand medical terms.
ok these symptoms are indeed concerning.
vertigo and dizziness can be experienced with wellbutrin.
Now, did you have any heart test done?
cyp3a4 and cyp2d6 defiencies. Have had recent EKG for preop before last surgery in Jan 2013. Was normal
That is complex.
This will be challenging as these are major pathways.
Low dose anti depressant should be tried.
Effexor or venlafaxine can be a viable alternative.
yes, seems all my docs are at a loss to find an antidepressant that doesn't compete with Gleevec for those emzymes. Can I just switch to one of these from wellbutrin?
But dose should not exceed 150 mg in a day.
dose of what
do I need to wean off wellbutrin before going on one of these other drugs?
I meant effexor.
Besides effexor other optinos are:
Other options are:
1. Mirtazapine starting at 15 mg daily at bedtime then increasing by 15 mg up to 45 mg daily.
2. Nortiptyline 25 mg daily at bedtime then at 25 mg increments up to 75 mg daily.
Yes, wellbutrin will be gradually tapered off while introducing other medication.
I will prefer mirtazapine now that I noticed you also have 2d6 deficiency.
most of mirtazapine does not go through those pathways
You should ideally see a good psychiatrist.
It was my pleasure to help you today.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/